MAUDE Adverse Event Report: Millyard Advanced Medical Products, LLC twiist Automated Insulin Delivery System; Infusion Pump

Millyard Advanced Medical Products, LLC twiist Automated Insulin Delivery System; Infusion Pump
Model Number DKPI-11073-001
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 03/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
An initial event notification was received by sequel med tech, llc, on 17-mar-2026 and forwarded to millyard advanced medical products, llc, on the same day.The user reported that during the night, the tubing had detached from their twiist cassette and they awoke with elevated glucose due to the event.The user reported a fingerstick value of 363 mg/dl and administered 12 units of insulin through a manual injection, following which, their glucose began trending downward.The user also stated that they would perform a cassette change.The user remains ongoing on their twiist pump.
 
Additional Manufacturer Narrative
Initial event information was received by sequel med tech, llc, on 17-mar-2026 and forwarded to millyard advanced medical products, llc, on the same day.Based on the information available at that time, the event was initially assessed as nonreportable.Product was later returned to millyard advanced medical products, llc, for investigation on 22-apr-2026 and a reportable malfunction was discovered by way of a technical investigation completed on 21-jul-2026.Therefore, for mdr purposes, the date received by the manufacturer (g3) is 21-jul-2026, and the report source (g2) is listed as company representative.--- cassette (b)(6) was returned for investigation with the cassette pigtail tubing detached.Further inspection revealed that the adhesive remained on the cassette bottom, confirming that plasma treatment was performed and adequate adhesive was present around the full tube port.This indicates that the separation of the tubing from the cassette body was due to an adhesive-to-tubing bond failure.A specific cause for the failure could not be conclusively determined.--- the user remains ongoing on their twiist pump.The twiist automated insulin delivery system user guide instructs users to have a backup therapy available at all times.No additional information relevant to the reported event has been made available to millyard advanced medical products, llc, for further investigation.

Brand Name
twiist Automated Insulin Delivery System
Common Device Name
Infusion Pump
Manufacturer (Section D)
Millyard Advanced Medical Products, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
Millyard Advanced Medical Products, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer Contact
victoria maroon
540 n. commercial st.
suite 306
manchester, NH 03101
+1(603)206-0591
MDR Report Key50358715
Report Number3016798778-2026-00309
Device Sequence Number10111644
Product Code QFG
UDI-Device Identifier00850017421431
UDI-Public(01)00850017421431(17)260906
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K250930
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/06/2026
Device Model NumberDKPI-11073-001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/22/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age46 YR
Patient SexMale
Patient Weight195 LB
Patient RaceWhite